# SDR CA110711018

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Aircraft time: 30,535 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Condition: Misrouted
- Location: R2 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AN AIR TURNBACK WAS PERFORMED DUE TO CREW REPORTING A LOUD NOISE IN CLIMB FROM THE F/O`S SIDE WINDOW.  MX FOUND THAT THE DRAIN TUBE FOR THE R2 WINDOW WAS CAUGHT IN THE WINDOW FRAME.  THE DRAIN TUBE WAS ROUTED TO PROPER POSITION AND THE ACFT PRESSURIZED ON GROUND WITH NO FURTHER PROBLEMS.
